# SDR DLL10953232

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1734D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1225
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Part number: 7339347
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, WHEN PACKS TURNED ON THERE WAS A LOUD GRINDING NOISE PLUS SMOKE AND FUMES IN COCKPIT AND CABIN.  TURNED OFF NR 1 PACK SMOKE AND FUMES DISSIPATED.  NR 1 PACK WAS REPLACED, OPERATION NORMAL.
